# SDR AALA201902051002

- Difficulty date: February 1, 2019
- Submitted: February 5, 2019
- Operation: Air carrier
- Aircraft: N9621A
- Make and model: Doug MD 83
- Aircraft serial: 53592
- Aircraft time: 56,788 hours, 28,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 4071719
- Condition: Corroded
- Location: Bs 787-788
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON THE CUSP WEB BETWEEN BS 787 AND 788.  REPAIRED THE CUSP WEB IAW SRM 53-05-00.
